Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Formulas for the partial summation of series


Author: Herbert E. Salzer
Journal: Math. Comp. 10 (1956), 149-156
MSC: Primary 65.3X
MathSciNet review: 0081528
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1956-0081528-5
Article copyright: © Copyright 1956 American Mathematical Society